|Re: ADDING 1 REGIME
Oct 5, 2001
Due to fear of drug interaction between Rifampicin and Nevirapine I added NVP after I was done with anti tuberculosis that was after 3 months I started on with 3TC & AZT. Will this bring resistance to NVP ? Both the regimens were working perfectly before the addition of the 3rd regimen. Please also suggest me some effective medicines for FOLLICULITIS. I'm suffering from severe follicutis on my back. Thanks.
| Response from Dr. Young
Thanks for your question.
Provided that your viral load was undetectable at the time of the addition of nevirapine, the risk of resistance is low. This should be validated by checking your viral load now that youre on the three drug regimen.
As for folliculitis, I like to use topical clindamycin as a starting treatment. If this is not helpful, then oral antibiotics, such as doxycycline or minocycline can be considered. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Fisting Worried I Have HIV
- Rectal Bleeding After Lap Dance Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Can You Get Genital Warts On Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.